# SDR REXA2022060600967

- Difficulty date: April 8, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: SH690337785
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FEED BAGGAGE DOOR SURROUND STRUCTURE BACKING SKIN CORRODED BETWEEN STR 24L-25L AND FS 517-565. MULTIPLE SPOTS OF CORROSION WITH A MAX DEPTH OF .007". 	REPAIRED CORROSION PER EA CRJ953-13302.
